MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a fan issue occurred on a trilogy evo ventilator.The device was not in use on a patient at the time of the occurrence.The trilogy evo ventilator was returned to the third-party service center for evaluation.During the evaluation an error code in relation to mach_flow_drift_high was recorded in the device event log.In conclusion, the device's machine flow sensor needs to be replaced to address the issue.Additionally, during the service of the device, error codes in relation to mcl_foc_shutdown and drift_debug were recorded in the device event log therefore the blower and system board need to be replaced to address the issues unrelated to the reportable malfunction/issue.A 4-year preventative maintenance is required for the replacement of the air inlet foam filter, particulate filter and muffler assembly.The 2 in-line filter prox and tubing low flow are contaminated and requires replacement.Philips is currently investigating this complaint.The device has been received by the third-party service center, and the evaluation is currently in process.A supplemental report will be submitted as due.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a fan issue occurred on a trilogy evo ventilator.The device was not in use on a patient at the time of the occurrence.The trilogy evo ventilator was returned to the third-party service center for evaluation.During the evaluation an error code in relation to mach_flow_drift_high was recorded in the device event log.In conclusion, the device's machine flow sensor needs to be replaced to address the issue.Additionally, during the service of the device, error codes in relation to mcl_foc_shutdown and drift_debug were recorded in the device event log therefore the blower and system board need to be replaced to address the issues unrelated to the reportable malfunction/issue.A 4-year preventative maintenance is required for the replacement of the air inlet foam filter, particulate filter and muffler assembly.The 2 in-line filter prox and tubing low flow are contaminated and requires replacement.Philips is currently investigating this complaint.The device has been received by the third-party service center, and the evaluation is currently in process.A supplemental report will be submitted as due.New information: a final report is being filed at this time.A supplemental report will be submitted as due.Box h coding has been updated.The reported failure of mach_flow_drift_high is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25025728
Report Number2518422-2026-011320
Device Sequence Number21397780
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown